# SDR UPS03841638

- Difficulty date: November 18, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 INTERCOSTAL WAS BROKEN BETWEEN STATION 500-520 BETWEEN LONG 33R AND 34R.  REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG 5750726 AND SRM 51-1-21.
